First aid for drug poisoning

Content


skills
first aid in different situations are many
only luggage theoretical calculations, but it is always useful to put this
luggage a little more - suddenly come in handy. Let's talk about the poisoning of drugs, and that
You can take up to arrival of an ambulance, to facilitate the patient's condition
or save his life.


Poisoning
drugs

First aid for drug poisoning
Poisoning with drugs - a condition often caused by
deliberately, in order suicide attempt, but other than that, there are a number
situations where an overdose occurs by chance - a wrong purpose
doctor, lack of control over
drug intake, change the background state of health, the erroneous reception
drug. For these situations include intoxication drugs
digitalis in their long reception, some antiarrhythmics,
errors or omissions in taking drugs, allowed the elderly due
problems with vision, memory, dementia or age-related manifestations of violations zapominatelnyh
functions. Another sensitive and dependent children are contingent, which, being
left unattended, can gain access to the beautiful and funny "candy."
In addition, parents may be incorrectly calculated required dosage
medicines, or may have been an abuse of the drug, but such cases
most are casuistic.

By category
drug poisoning does not include, for example, an overdose of insulin, or
uncontrolled warfarin, leading to bleeding, because here
presented no general toxic damaging properties of drugs and their
immediate effect. What is the first aid for drug poisoning?


First
help with drug poisoning

The first and
the most difficult step is the diagnosis of the state of drug intoxication.
Sometimes this fact is obvious - the packaging of the drug near
victims, the presence in the house of strong means, deterioration
after administration of the drug, the development of nausea and vomiting. Also among the symptoms
may experience fatigue, weakness, mental changes, hallucinations,
neprobudimy sleep, expansion or contraction of the pupils, weakening of the heart
activity or respiratory depression, salivation, hearing and vision, can
there was a strange smell from the mouth.

Some
medications have specific antidotes, but this event is not always available
even in the hospital.

First aid for drug poisoning
activities
first aid for drugs
poisoning until arrival of an ambulance should be:

  • Gastric lavage (excessive drinking and
    artificial vomiting), provided that the patient is conscious. If you call
    vomiting persists, it is necessary to give a large amount of sorbent material -
    activated carbon, or analogs enterosgelya.
  • Not recommended independent
    the use of any additional drugs. Exception - suspicion
    an allergic reaction, in this case
    antihistamine can be given.
  • In which developed involuntary vomiting
    you need to follow the airway, position the head
    victim so that vomitus is not numb the airways.
  • With the loss of consciousness is necessary
    turn patient on a flat surface on its side, turn your head to the side,
    to monitor breathing and heartbeat. If it is impossible to determine cardiac
    reduction or respiratory motion, it is necessary to immediately start
    reanimation - mouth-to-mouth or mouth-to-nose, chest compressions
    heart with a frequency of clicks on the area of ​​the lower third of the sternum about one hundred per minute.
    To stop resuscitation is possible only for a few seconds to
    to evaluate cardiac function independently.

Leave a reply